# SDR AALA202101289028

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,609 hours, 13,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18899
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1 DOOR SLIDE BOTTOM RUBBER PROTECTIVE COVER TORN AND PEELING ON THE EDGE.  REPLACED ESCAPE SLIDE WITH SERVICEABLE UNIT, IAW B737-NG AMM 25-66-01.
